# SDR DL72L000809

- Difficulty date: April 10, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT LWR RADIUS NR 5 SLAT TRACK SUPPORT BOX.  REMOVED SLAT TRACK.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER PER MM 57-54-0 FIG 808.  OK TO INSTALL DOUBLER AND FILLER.  INSTALLED REPAIR PER MM 57-54-0 FIG 808 AND BEGAN INSTALLING SLAT TRACK.  COMPLETED INSTALLING SLAT TRACK.
